Doctor insights on:
Dizziness After Anesthesia
After surgery, will my 14 year old son be admitted to the hospital if he is dizzy & confused from anesthesia and stays that way for hours?
Only if needed.: Pediatric patients are much more sensitive to anesthetics than adults. Because of this they can have more severe reactions to anesthesia. Discuss your concerns with your anesthesiologist before the procedure starts. Your child will only be allowed to go home when both the anesthesiologist and you are satisfied with his condition. ...Read moreSee 2 more doctor answers
A type of dizziness where the patient inappropriately experiences the perception of motion usually due to a dysfunction of the inner ear apparatus. It can be associated with nausea, vomiting and an unsteady gait. Vertigo is classified as either peripheral (inner ear or vestibular problem) or central (injury to the balance centers of ...Read more
I had moles removed yesterday. They were using local anesthesia. I felt fine after the procedure but during the following night i woke up dizzy and been feeling nauseous since then. Is this serious?
See below: This is probably not related to the local anesthesia, that would wear off relatively quickly. If the symptoms persist then talk to your doctor. ...Read moreSee 2 more doctor answers
I had a colonoscopy yesterday, today i'm very dizzy and nauseated, could that be from the anesthesia
I got sedated (not general anesthesia) felt sickeningly dizzy, and woke up four hours later and didn't remember anything. Is that normal? I thought I would be awake but sedated?
Dizzy: It would help to know what surgical procedure you had done. But in general, what you are describing is within the normal range for deep sedation. Two of the most common drugs (midazolam and propofol) have amnestic qualities. If they had you breathing some notrous oxide, that can disturb the inner ear and give profound dizziness. ...Read moreSee 2 more doctor answers
I have been using a transdermal scop for anesthesia for 24 hours. I feel dizzy and nauseous. I want the patch off, but i read about withdrawal. Help?
Remove it: The dose is low with the w the scop patch and now its having a paradoxical effect--that is, the side effects are having more of an effect the medically needed effect. We usually take them off the pt before they leave the pacu. ...Read moreSee 2 more doctor answers
Are the otoconia crystals removed from semicircular canal before the surgeon puts a plug during canal occlusion for bppv vertigo? Anesthesia required?
See 1 more doctor answer
Not really: Most would expect you to be feeling pretty good 30 days after a hysterectomy, especially if done vaginally. Pain from the incision should largely be gone and post-op bleeding or spotting should have stopped. Effects from anesthesia should also be gone. Nausea and dizziness are symptoms you should review with your provider..they are likely being caused by something else. ...Read more
- Talk to a doctor live online for free
- Feeling dizzy and lightheaded after local anesthesia
- Feeling dizzy and lightheaded after general anesthesia
- How long after general anesthesia is it completely out of your system?
- Dizziness after period
- Dizziness after bowel movement
- Feeling dizzy after ovulation
- Feeling dizzy after eating sugar
- What causes the uncontrollable shaking and shivering after general anesthesia?
- Talk to a urgent care specialist online for free